It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss / Surgical Message Board

  • RNY surgery and medication absorption

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-19-2012, 01:37 PM   #1
    bub0819
    Newbie
    (female)
     
    Join Date: Jun 2012
    Location: new york
    Posts: 1
    bub0819 HB User
    Unhappy RNY surgery and medication absorption

    I had RNY surgery about 7 years ago. I was injured about 8 months ago and have been on Norco 10/325 4 times a day. Does anyone know if that drug absorbs into my system the same way it did before the surgery ?
    Thanks for any help you can give.

     
    Sponsors Lightbulb
       
    Old 07-06-2012, 05:40 PM   #2
    mamaduck123
    Newbie
    (female)
     
    mamaduck123's Avatar
     
    Join Date: Jul 2012
    Location: Holland, MI, USA
    Posts: 7
    mamaduck123 HB User
    Re: RNY surgery and medication absorption

    Unfortunately it's hard to say; I had surgery about 10 years ago and some things absorb better than others. In my experience, meds that would normally make me "loopy" or narcotics, make me more loopy than they used to. Almost like it all goes in in one super shot. Other things, like Tylenol and Ibuprofin, I have to take a little more often for the same effect as the normal dose.
    __________________
    Mama Duck quackin' my way through the long, crazy day...
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 07-06-2012, 11:01 PM   #3
    Irraya
    Newbie
    (female)
     
    Join Date: Jul 2012
    Location: Pinellas Park, FL, USA
    Posts: 1
    Irraya HB User
    Re: RNY surgery and medication absorption

    I agree with Mama Duck - Narcotic type medicine seem to "hit me head on" but do not seem to last as long as they should. I am 7 years post RNY.

    In regards to taking Ibuprofen, be careful. I now have problems w/bleeding ulcers from too much of Motrin. Also taking too much Tylenol, including your Vicodin can you can suffer from Liver Damages.

    The best thing that worked for me (an others who have had RNY) is a pain patch. Absorbs through skin not stomach. Good luck and hope you feel better!

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:40 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!